# SDR CA060123002

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 661 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 4655
- Condition: Leaking
- Location: Flt Controls
- Part time: 621 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO REMOVED FROM SERVICE BECAUSE OF A HYDRAULIC FLUID LEAK.  SERVO WAS INSTALLED AT THE FACTORY. (TC NR 20060123002)
